# SDR UALA2012101205806

- Difficulty date: October 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 36,889 hours, 15,036 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 21
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PANEL IS CRACKED ON AFT EDGE.  SLIDE REMOVED AND PUT IN REAR PIT ALSO SEAL ATTACH PLATE AND HARDWARE ARE IN PIT.  INSTALLED SERVICEABLE OFF-WING SLIDE.
